# SDR DALA2018031001557

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N310DE
- Make and model: Boeing 737732
- Aircraft serial: 29665
- Aircraft time: 25,084 hours, 11,115 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACK ON THE EXTERNAL SKIN LOWER SURFACE BETWEEN STAB STATION 120.30 AND STAB STATION 129.50 AND 2.5 INCH FROM TRAILING EDGE AT RT HORIZONTAL STABILIZER.  MAINTENANCE REPAIRED THE SKIN IAW SRM 55-10-01, REPAIR 11.
